# SDR QXEA0102009

- Difficulty date: November 18, 2001
- Submitted: December 3, 2001
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 33,478 hours, 40,605 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CLIP CONNECTING LOWER WING TO FUSELAGE FAIRING SUPPORT AT FRAME 13815A AND CENTER RIB IS CRACKED.  REPAIRED IAW FOKKER SRM 53-53-04, FIGURE 5, ITEM 190, SRM 51-30-01.
